Publication
Title
A class of high-breakdown scale estimators based on subranges
Author
Language
English
Source (journal)
Communications in statistics : theory and methods. - New York, N.Y.
Publication
New York, N.Y. : 1992
ISSN
0361-0926
Volume/pages
21(1992), p. 1935-1951
ISI
A1992HZ27300009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.09.2017
To cite this reference